my bf been on Suboxone about a year, but he's been taking over the countersleeping pills while on it. ( 6 pills a night) He tells me he can'e sleep. does he get a high off this?cause he doesn't sleep.he so lazy
Addicts usually suffer from other problems, mostly mental problems that need professional help. It's obvious that he's abusing these pills and it doesn't matter whether they are prescription or OTC. If he is lazy and doing nothing then he needs help. Try and get him to talk about this to his suboxone doctor ect..Good luck..Dave
I don't know what drugs he is taking at night or how he is taking the subs (dose, times, etc) each day when he takes them. Bottom line though is that Dave is absolutely correct.
The actual "act" of taking drugs is just one symptom of addiction. While he isn't necessarily using either street or RX drugs he is still participating in addictive behaviors. There is more to recovery than simply not using drugs. :(
He needs to discuss this problem personally face to face with a psych dr and get some help. I've seen people in 12 step recovery programs that had over ten years clean and still acted like an addict. The only thing that changed in their life was the actual act of consuming the drugs. But otherwise they were still the same person.
Let us know what kind of success you have convincing your boyfriend to speak openly with a dr about these problems. I wish you guys all the best. God bless. : )
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How to get off suboxone? Ive been taking suboxone for about a year and was wondering if anybody had?
Posted 22 Dec 2010 • 1 answer
Posted 27 Mar 2011 • 2 answers
Posted 17 May 2013 • 6 answers
Ritalin and sleeping pills to getter safe?I just tookRitalin and sleeping pills, nightquil. Am Idead
Posted 10 Mar 2015 • 1 answer
Posted 5 Jun 2016 • 0 answers